# SDR C2XA08RI017

- Difficulty date: February 11, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 13,566 hours, 10,593 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: 2409
- Condition: Intermittent
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2761 - EWR - CREW REPORTED THAT AFTER ROTATION, LDG/AIR GRD FAIL MESSAGE AND REV DISAGREE MESSAGE APPEARED ON EICAS.  MESSAGES CLEARED UPON GEAR EXTENSION NEAR EWR.  EWR MX REMOVED AND REPLACED NLG AIR/GRD PROXIMITY SWITCH AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
